# SDR RAIA00304117

- Difficulty date: April 17, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,838 hours, 25,397 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 700070095
- Part serial: 90074327
- Condition: Failed
- Location: Nr 2
- Part time: 3,843 hours, 4,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5590-STL- ADC NR 2 FAIL.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER, OPS CHECK GOOD.
